# SDR REXA2022102502280

- Difficulty date: October 14, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH690361165
- Condition: Corroded
- Location: Bs 785-797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL IS CORRODED BETWEEN F.S. 785.15 TO F.S. 797.	REPAIRED IAW ENDEAVOR EA CRJ953-14491 DATE 09/17/2022 EA REV IR.
